Première classe de Chern et courbure de Ricci : preuve de la conjecture de Calabi
Astérisque, no. 58 (1978), 176 p.
@book{AST_1978__58__1_0,
     author = {Helffer, B. and Gallot, Sylvain and Polombo, Albert and B\'erard Bergery, Lionel and Averous, Genevi\`eve and Deschamps, Annie and Calabi, Eugenio and Bourguignon, J.-P. and Yau, Shing Tung and Ezin, J. P.},
     title = {Premi\`ere classe de Chern et courbure de Ricci : preuve de la conjecture de Calabi},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {58},
     year = {1978},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1978__58__1_0}
}
Helffer, B.; Gallot, Sylvain; Polombo, Albert; Bérard Bergery, Lionel; Averous, Geneviève; Deschamps, Annie; Calabi, Eugenio; Bourguignon, J.-P.; Yau, Shing Tung; Ezin, J. P. Première classe de Chern et courbure de Ricci : preuve de la conjecture de Calabi. Astérisque, no. 58 (1978), 176 p. http://www.numdam.org/item/AST_1978__58__1_0/

[1] T. Aubin, Métriques riemanniennes et courbure, J. Diff. Geom., 4 (1970), 383-424. | Article | MR 279731 | Zbl 0212.54102

[2] T. Aubin, Equations du type de Monge-Ampère sur les variétés kählériennes compactes, C.R. Acad. Sci. Paris, 283 (1976), 119-121. | MR 433520 | Zbl 0333.53040

[3] E. Calabi, The space of Kähler metrics, Proc. Internat. Congress Math. Amsterdam, Vol. 2 (1954), 206-207.

[4] E. Calabi, On Kähler manifolds with vanishing canonical class, Algebraic geometry and topology, A symposium in honor of Lefschetz, Princeton Univ. Press (1955), 78-89. | MR 85583 | Zbl 0080.15002

[5] J. Kazdan, A remark on the preceding paper of Yau, Comm. Pure and Appl. Math. XXXI (1978), 413-414. | Article | MR 480351 | Zbl 0375.53038

[6] S. T. Yau, On Calabi's conjecture and some new results in algebraic geometry, Proc. Nat. Acad. U.S.A. 74 (1977), 1798-1799. | Article | MR 451180 | Zbl 0355.32028

[7] S. T. Yau, On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampère equation I, Comm. Pure and Appl. Math. XXXI (1978), 339-411. | Article | MR 480350 | Zbl 0369.53059

[1] R. A. Adams, Sobolev spaces, Acad. Press (1975). | MR 450957 | Zbl 0314.46030

[2] T. Aubin, Problèmes isopérimétriques et espaces de Sobolev, J. Diff. Geom., 11 (1976), 573-598. | Article | MR 448404 | Zbl 0371.46011

[3] T. Aubin, Espaces de Sobolev sur les variétés riemanniennes, Bulletin des Sciences mathématiques, 100 (1976), 149-173. | MR 488125 | Zbl 0328.46030

[4] J. L. Lions, Problèmes aux limites dans les équations aux dérivées partielles, Séminaire de Montréal (1965). | MR 251372 | Zbl 0143.14003

[5] J. L. Lions, J. Peetre, Sur une classe d'espaces d'interpolation, Publications de l'I.H.E.S., n° 19 (1969). | MR 165343 | Zbl 0148.11403

[1] L. Bers, F. John, J. Schechter, Partial differential equations, Lectures in Applied Mathematics, vol. 3, Interscience, ch.II.5, (1974). | MR 163043 | Zbl 0514.35001

[2] D. Gilbarg, N. S. Trudinger, Elliptic partial differential equations of second order, Grundlehren der Math. Wiss., vol. 224, Springer-Verlag, (1977). | MR 473443 | Zbl 0361.35003

[3] 0. A. Ladyzenskaya, N. U. Ural'Tseva, Equations aux dérivées partielles de type elliptique, Dunod, ch.III, 99-128, (1968). | MR 239273 | Zbl 0164.13001

[1] K. Kodaira, J. Morrow, Complex manifolds, Holt, Rinehart and Winston (1971). | MR 302937 | Zbl 0325.32001

[2] A. Newlander, L. Nirenberg, Complex analytic coordinates in almost complex manifolds, Ann. of Math., 65 (1967), 391-404. | Article | MR 88770 | Zbl 0079.16102

[3] R. C. Gunning, H. Rossi, Analytic functions of several complex variables, Prentice-Hall, (1965) . | MR 180696 | Zbl 0141.08601

[1] M. Berger, A. Lascoux, Variétés kählériennes compactes, Lecture Notes in Mathematics, Springer-Verlag, Vol. 154 (1970). | MR 278248 | Zbl 0205.51702

[2] R. Bott, S. S. Chern, Hermitian vector bundles and the equidistribution of the zeroes of their holomorphic sections, Acta Mathematica, Vol. 144, (1965) 71-112. | Article | MR 185607 | Zbl 0148.31906

[3] J. P. Bourguignon, Géométrie riemannienne et opérateurs différentiels naturels, Cours de troisième cycle, (à paraître).

[4] S. S. Chern, Complex manifolds without potentiel theory, Van Nostrand Mathematical Studies n° 15 (1967). | MR 225346 | Zbl 0158.33002

[5] F. Hirzebruch, Topological methods in algebraic geometry, Springer Verlag (1966). | MR 202713 | Zbl 0138.42001

[6] J. Milnor, J. Stasheff, Characteristic classes, Annals of Mathematical studies n° 74 (1974), Princeton University Press. | MR 440554 | Zbl 0298.57008

[1] S. T. Yau, On the Ricci curvature of a complex Kähler manifold and the complex Monge-Ampère equation I , Comm. Pure and Appl. Math. XXXI (1978), 339-411. | Article | MR 480350 | Zbl 0369.53059

[1] J. Kazdan, F. Warner, Curvature functions on 2-manifolds, Ann. of Math., 99 (1974), 14-47. | Article | MR 343205 | Zbl 0273.53034

[2] G. De Rham, Variétés différentiables, Hermann (1960). | Zbl 0089.08105

[3] F. Warner, Foundations of differentiable manifolds and Lie groups, Scott, Foresman and Co (1971). | MR 295244 | Zbl 0241.58001

[1] T. Aubin, Métriques riemanniennes et courbure, J. Diff. Geom., 4 (1970), 383-424. | Article | MR 279731 | Zbl 0212.54102

[2] T. Aubin, Equations du type de Monge-Ampère sur les variétés kälhlériennes compactes, C.R. Acad. Sci. Paris, 283 (1976), 119-121. | MR 433520 | Zbl 0333.53040

[3] A. V. Pogorelov, Monge-Ampère equations of elliptic type, Noordhoff, Groningen (1964). | MR 180763 | Zbl 0133.04902

[4] S. T. Yau, On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampère equation I, Comm. Pure and Appl. Math., XXXI (1978), 339-411. | Article | MR 480350 | Zbl 0369.53059

[1] V. Belinskii, G. Gibbons, D. Page, C. Pope, Asymptotically euclidean Bianchi IX metrics in quantum gravity, preprint (1978). | Article | MR 496343

[2] E. Calabi, A construction of nonhomogeneous Einstein metrics, Proc. Symp. Pure Math. Stanford, Vol. 27 (1975), 17-24. | Article | MR 379912 | Zbl 0309.53043

[3] E. Calabi, Métriques kählériennes et fibrés holomorphes, à paraître aux Ann. Sc. de l'E.N.S. | Article | MR 543218 | Zbl 0431.53056

[4] S. Y. Cheng, S. T. Yau, On the regularity of the Monge-Ampère equation det 2 u x i x j =F(x,u), Comm. Pure Appl. Math., XXX (1977), 47-68. | MR 437805 | Zbl 0347.35019

[5] T. Eguchi, A. Hanson, Asymptotically flat self-dual solutions to Euclidean gravity, à paraître aux Physics Letters B. | MR 540896

[1] M. Demazure, Sous-groupes algébriques du groupe de Cremona, Ann. SCi. E.N.S. Paris, 3 (1970), 507-589. | MR 284446 | Zbl 0223.14009

[2] F. Hirzebruch, Über eine Klasse von einfach-zusammenhängenden komplexen Mannigfaltigkeiten, Math. Ann., 124 (1951), 77-86. | Article | MR 45384 | Zbl 0043.30302

[3] N. Hitchin, On the curvature of rational surfaces, Proc. of Symp. Pure Math., XXVII (1975), 65-80. | Article | MR 400127 | Zbl 0321.53052

[4] S. Kobayashi, Transformation groups in differential geometry, Erg. der Math. 70, Springer (1970). | MR 355886 | Zbl 0246.53031

[5] A. Lichnerowicz, Géométrie des groupes de transformations, Dunod (1958). | MR 124009 | Zbl 0096.16001

[6] G. De Rham, Variétés différentiables, Hermann (1955). | MR 68889 | Zbl 0065.32401

[7] S. T. Yau, On the curvature of compact Hermitian manifolds, Inv. Math., 25 (1974), 213-239. | Article | MR 382706 | Zbl 0299.53039

[1] E. Calabi, Improper affine hyperspheres and a generalization of a theorem of K. Jörgens, Michigan Math. J. 5, (1958) 105-126. | MR 106487 | Zbl 0113.30104

[2] S. T. Yau, On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampère equation I, Comm. Pure and App. Math. XXXI, (1978) 339-411. | Article | MR 480350 | Zbl 0369.53059

[1] E. Calabi, Improper affine hyperspheres and a generalization of a theorem of K. Jörgens, Mich. J., 5 (1958), 105-126. | Article | MR 106487 | Zbl 0113.30104

[2] S. Y. Cheng, S. T. Yau, On the regularity of the Monge-Ampère equation det 2 u x i x j =F(x,u), Comm. Pure Appl. Math., XXX (1977). 47-68. | MR 437805 | Zbl 0347.35019